Graph-theoretic conditions for injectivity of functions on rectangular domains

Banaji, Murad (2010) Graph-theoretic conditions for injectivity of functions on rectangular domains. Journal of Mathematical Analysis and Applications, 370 (1). pp. 302-311. ISSN 0022-247X

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (208kB) | Preview

Abstract

This paper presents sufficient graph-theoretic conditions for injectivity of collections of differentiable functions on rectangular subsets of R^n . The results have implications for the possibility of multiple fixed points of maps and flows. Well-known results on systems with signed Jacobians are shown to be easy corollaries of more general results presented here.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20585
Depositing User: Murad Banaji
Date Deposited: 23 Sep 2016 10:30
Last Modified: 02 Apr 2019 09:15
URI: https://eprints.mdx.ac.uk/id/eprint/20585

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year